# SDR V0XD20170803002

- Difficulty date: July 27, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 31,374 hours, 23,792 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount Bracket
- Part number: 601R3177457
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR POWER ASSIST MOTOR MOUNTING BRACKET IS CRACKED.  REMOVED AND REPLACED PASSENGER DOOR POWER ASSIST MOTOR MOUNTING BRACKET (P/N: 601R317745-7) IAW SRM 51-42-06 AND CRJ700 SRM 51-40-11.
